Maximum-principle-preserving third-order local discontinuous Galerkin method for convection-diffusion equations on overlapping meshes

Jie Du Yau Mathematical Sciences Center, Tsinghua University Yang Yang Michigan Technological University

Numerical Analysis and Scientific Computing mathscidoc:1903.25002

Journal of Computational Physics, 337, 1-232, 2019
No abstract uploaded!
Convection-diffusion equations, Maximum-principle-preserving, Local discontinuous Galerkin method, Overlapping mesh
[ Download ] [ 2019-03-19 22:35:57 uploaded by 0yyyzu ] [ 609 downloads ] [ 0 comments ]
@inproceedings{jie2019maximum-principle-preserving,
  title={Maximum-principle-preserving third-order local discontinuous Galerkin method for convection-diffusion equations on overlapping meshes},
  author={Jie Du, and Yang Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190319223557536529210},
  booktitle={Journal of Computational Physics},
  volume={337},
  pages={1-232},
  year={2019},
}
Jie Du, and Yang Yang. Maximum-principle-preserving third-order local discontinuous Galerkin method for convection-diffusion equations on overlapping meshes. 2019. Vol. 337. In Journal of Computational Physics. pp.1-232. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190319223557536529210.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved